RAIRO-Theor. Inf. Appl.
Volume 41, Number 2, April-June 2007
|Page(s)||215 - 223|
|Published online||18 July 2007|
A periodicity property of iterated morphisms
Department of Mathematics,
University of Turku, 20014 Turku, Finland; email@example.com
Accepted: 13 September 2006
Suppose ƒ : X* → X* is a morphism and u,v ∈ X*. For every nonnegative integer n, let zn be the longest common prefix of ƒn(u) and ƒn(v), and let un,vn ∈ X* be words such that ƒn(u) = znun and ƒn(v) = znvn. We prove that there is a positive integer q such that for any positive integer p, the prefixes of un (resp. vn) of length p form an ultimately periodic sequence having period q. Further, there is a value of q which works for all words u,v ∈ X*.
Mathematics Subject Classification: 68Q45 / 68R15
Key words: Iterated morphism / periodicity
© EDP Sciences, 2007
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.